# SDR SWIA200718139

- Difficulty date: March 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,339 hours, 12,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 STATION 280 LOWER FLOOR SUPPORT ANGLE IS CRACKED AT INBOARD AND OUTBOARD CLIPS, DISCOVERED AT C-CHECK.  INSTALLED REPAIR ANGLE AND ANGLE FILLER PER CRJ200 REO 601R-53-11-171 STEPS 6 AND 7.  INSTALLED CLIPS STATION 280 LBL9.0 PER CRJ200 REO 601R-53-11-171 REV D.
